# SDR SWAA2021012744683

- Difficulty date: January 15, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH DENTS LOCATED AT STA 188 AND STA 211 S-24L, REFERENCE DEFECTS: 0211796 AND 0211797.  ACCOMPLISHED CATEGORY 'B' REPAIR, IAW B737 SRM 53-10-01-2R-8 REPAIR 8 AT STA 188 AND 211, S-24L.
